American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 240 found      Go to page: < 2 3 4 5 6 7 8

[121] Winfried Bruns. Tight closure. Bull. Amer. Math. Soc. 33 (1996) 447-457. MR 1397097.
Abstract, references, and article information   
View Article: PDF

[122] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information   
View Article: PDF

[124] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Uniform Artin-Rees theorems (Chapter 11). CBMS Regional Conference Series in Mathematics 88 (1996) 74-82.
Book volume table of contents
View Article: PDF

[127] Big Cohen-Macaulay algebras II (Chapter 8). CBMS Regional Conference Series in Mathematics 88 (1996) 56-60.
Book volume table of contents
View Article: PDF

[128] Phantom homology (Chapter 10). CBMS Regional Conference Series in Mathematics 88 (1996) 67-73.
Book volume table of contents
View Article: PDF

[129] Craig L. Huneke. Tight Closure and Its Applications. CBMS Regional Conference Series in Mathematics 88 (1996) MR MR1377268.
Book volume table of contents   

[130] Integral closure and tight closure (Chapter 5). CBMS Regional Conference Series in Mathematics 88 (1996) 38-45.
Book volume table of contents   
View Article: PDF

[131] Applications of big Cohen-Macaulay algebras (Chapter 9). CBMS Regional Conference Series in Mathematics 88 (1996) 61-66.
Book volume table of contents   
View Article: PDF

[132] Basic Notions (Chapter 1). CBMS Regional Conference Series in Mathematics 88 (1996) 10-17.
Book volume table of contents   
View Article: PDF

[133] Introduction. CBMS Regional Conference Series in Mathematics 88 (1996) 1-4.
Book volume table of contents   
View Article: PDF

[134] A prehistory of tight closure (Chapter 0). CBMS Regional Conference Series in Mathematics 88 (1996) 5-9.
Book volume table of contents   
View Article: PDF

[135] Regular base change (Chapter 13). CBMS Regional Conference Series in Mathematics 88 (1996) 89-93.
Book volume table of contents   
View Article: PDF

[136] The localization problem (Chapter 12). CBMS Regional Conference Series in Mathematics 88 (1996) 83-88.
Book volume table of contents   
View Article: PDF

[137] Solutions to exercises (Appendix 2). CBMS Regional Conference Series in Mathematics 88 (1996) 107-132.
Book volume table of contents   
View Article: PDF

[138] Colon-capturing and direct summands of regular rings (Chapter 3). CBMS Regional Conference Series in Mathematics 88 (1996) 24-31.
Book volume table of contents   
View Article: PDF

[139] Big Cohen-Macaulay algebras (Chapter 7). CBMS Regional Conference Series in Mathematics 88 (1996) 50-55.
Book volume table of contents   
View Article: PDF

[140] The notion of tight closure in equal characteristic zero (Appendix 1). CBMS Regional Conference Series in Mathematics 88 (1996) 94-106.
Book volume table of contents   
View Article: PDF

[141] Test elements and the persistence of tight closure (Chapter 2). CBMS Regional Conference Series in Mathematics 88 (1996) 18-23.
Book volume table of contents   
View Article: PDF

[142] F-Rational rings and rational singularities (Chapter 4). CBMS Regional Conference Series in Mathematics 88 (1996) 32-37.
Book volume table of contents   
View Article: PDF

[143] The Hilbert-Kunz multiplicity (Chapter 6). CBMS Regional Conference Series in Mathematics 88 (1996) 46-49.
Book volume table of contents   
View Article: PDF

[144] Matthew Miller and Rafael H. Villarreal. A note on generators of least degree in Gorenstein ideals. Proc. Amer. Math. Soc. 124 (1996) 377-382. MR 1301519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] I-Chiau Huang. A residue map and its applications to some one-dimensional rings . Proc. Amer. Math. Soc. 123 (1995) 2369-2372. MR 1254843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Karen E. Smith. Test ideals in local rings . Trans. Amer. Math. Soc. 347 (1995) 3453-3472. MR 1311917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Lê Tuan Hoa and Rosa M. Miró-Roig. Bounds for the Betti numbers of generalized Cohen-Macaulay ideals . Proc. Amer. Math. Soc. 123 (1995) 2397-2405. MR 1254842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Mark R. Johnson and K. N. Raghavan. Cohen-Macaulayness of blow-ups of homogeneous weak $d$-sequences . Proc. Amer. Math. Soc. 123 (1995) 1991-1994. MR 1264817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 240 found      Go to page: < 2 3 4 5 6 7 8


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia